Alert archive / Nevada / Flash Flood Warnings in 2014
Flash Flood Warning 20, NWS Elko, NV
NWS Elko, NV issued this flash flood warning at Aug 5, 2014, 7:17 PM PDT for Nye County, Nevada. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 5, 2014, 7:17 PM PDT (02:17 UTC)
- Expired
- Aug 5, 2014, 10:15 PM PDT
- In force
- 3 hr
- Issued by
- NWS Elko, NV
- Area
- Storm-based polygon
- Flood severity
- None
County Nye County, NV
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 5, 7:30 PM PDT | FLASH FLOOD | Tonopah, NV | 6 INCHES OF WATER FLOWING DOWN THE SHOULDERS AND SIDE ROADS IN TONOPAH. ESTIMATED THREE FEET OF WATER IN DRY WASH FLASH FLOODING IN TONOPAH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Reno, NV (KREV), launched 00:00Z, 2.3 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 39 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 791 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
064
WGUS55 KLKN 060217
FFWLKN
NVC023-060515-
/O.NEW.KLKN.FF.W.0020.140806T0217Z-140806T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ELKO NV
717 PM PDT TUE AUG 5 2014
THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL NYE COUNTY IN SOUTH CENTRAL NEVADA...
THIS INCLUDES THE CITIES OF...TONOPAH...ROUND MOUNTAIN...
MANHATTAN...
* UNTIL 1015 PM PDT
* AT 715 PM PDT...SATELLITE AND LIGHTNING DATA INDICATED NUMEROUS
INTENSE THUNDERSTORMS OVER SOUTHWEST NYE COUNTY...AND APPROACHING
TONOPAH FROM ESMERALDA COUNTY...WITH SLOW MOVEMENT AND EXCESSIVELY
HEAVY RAINFALL RATES. FLASH FLOODING IS LIKELY IN AND NEAR TONOPAH
OVER THE NEXT 2 HOURS.
LOCATIONS NEAR THE PATH OF INCLUDE...TONOPAH...MANHATTAN AND ROUND
MOUNTAIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3810 11727 3847 11769 3886 11702 3851 11636
3804 11701 3805 11723
$$
TURNER4 follow-up statements
777
WGUS75 KLKN 060259
FFSLKN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
759 PM PDT TUE AUG 5 2014
NVC023-060515-
/O.CON.KLKN.FF.W.0020.000000T0000Z-140806T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NYE NV-
759 PM PDT TUE AUG 5 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 PM PDT FOR
CENTRAL NYE COUNTY...
AT 755 PM PDT...SATELLITE AND LIGHTNING DATA INDICATED NUMEROUS
THUNDERSTORMS NEAR TONOPAH PRODUCING EXCESSIVELY HEAVY RAIN. SOCIAL
MEDIA REPORTS FROM THE PUBLIC HAVE CONFIRMED FLOODING IN AND NEAR
TONOPAH. STORMS TRAINING OVER THE SAME AREAS WILL AGGRAVATE THE
ONGOING FLOODING SITUATION. RAINFALL RATES OF 1 TO 2 INCHES PER HOUR
AND FLASH FLOODING IS LIKELY.
LOCATIONS IN THE WARNING INCLUDE TONOPAH...U.S. HIGHWAY 6 NEAR
TONOPAH...STATE HIGHWAY 376...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3810 11727 3847 11769 3886 11702 3851 11636
3804 11701 3805 11723
$$
TURNER480
WGUS75 KLKN 060330
FFSLKN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
830 PM PDT TUE AUG 5 2014
NVC023-060515-
/O.CON.KLKN.FF.W.0020.000000T0000Z-140806T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NYE NV-
830 PM PDT TUE AUG 5 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 PM PDT FOR
CENTRAL NYE COUNTY...
AT 828 PM PDT...LIGHTNING AND SATELLITE DATA CONTINUED TO INDICATE
STRONG THUNDERSTORMS OVER SOUTHWEST NYE COUNTY...MOVING NORTHEAST AT
20 MPH. THESE STORMS ARE PRODUCING EXCESSIVELY HEAVY RAINFALL RATES.
THE PUBLIC HAS REPORTED FLOODING THROUGH SOCIAL MEDIA...AND THE
TONOPAH AIRPORT REPORTED 0.13 INCH OF RAIN IN 13 MINUTES. LOCALIZED
FLASH FLOODING CONTINUES TO BE LIKELY...ESPECIALLY EAST OF TONOPAH
ALONG AND NORTH OF U.S. HIGHWAY 6.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3810 11727 3826 11745 3862 11667 3851 11636
3805 11700 3805 11723
$$
TURNER926
WGUS75 KLKN 060414
FFSLKN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
914 PM PDT TUE AUG 5 2014
NVC023-060515-
/O.CON.KLKN.FF.W.0020.000000T0000Z-140806T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NYE NV-
914 PM PDT TUE AUG 5 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 PM PDT FOR
CENTRAL NYE COUNTY...
AT 910 PM PDT...SATELLITE AND LIGHTNING DATA INDICATED THUNDERSTORMS
CONTINUING TO DEVELOP NEAR TONOPAH AND ACROSS ESMERALDA COUNTY.
STORMS WILL CONTINUE TO PRODUCE EXCESSIVELY HEAVY RAINFALL...WITH
SOME OF IT FALLING IN AREAS THAT HAVE ALREADY RECEIVING HEAVY
RAINFALL. LOCALIZED FLASH FLOODING...ESPECIALLY NEAR HILLY
TERRAIN...WILL CONTINUE OVER THE NEXT HOUR.
THIS WARNING INCLUDES TONOPAH...U.S. HIGHWAY 6...STATE HIGHWAY 376...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3810 11727 3826 11745 3862 11667 3851 11636
3805 11700 3805 11723
$$
TURNER784
WGUS75 KLKN 060449
FFSLKN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
949 PM PDT TUE AUG 5 2014
NVC023-060515-
/O.CON.KLKN.FF.W.0020.000000T0000Z-140806T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NYE NV-
949 PM PDT TUE AUG 5 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 PM PDT FOR
CENTRAL NYE COUNTY...
AT 940 PM PDT...A THUNDERSTORM PRODUCING FLOODING WAS REPORTED OVER
THE WARNED AREA.
NYE COUNTY DISPATCH REPORTED MINOR FLOODING IN AND AROUND TONOPAH.
REMEMBER...ESPECIALLY AT NIGHT...NEVER DRIVE INTO FLOODED OR CLOSED
ROADS. TURN AROUND. DON'T DROWN.
&&
LAT...LON 3810 11727 3826 11745 3862 11667 3851 11636
3805 11700 3805 11723
$$
BBWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Elko, NV wrote its last area forecast discussion before this flash flood warning went out at Aug 5, 2:41 PM PDT, 4 hours 36 minutes earlier.
Area forecast discussion, Aug 5, 2:41 PM PDT, 4 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ELKO NV 241 PM PDT TUE AUG 5 2014 .SYNOPSIS...A VERY MOIST LOW PRESSURE SYSTEM OVER THE REGION WILL CONTINUE TO PRODUCE SHOWERS AND THUNDERSTORMS WITH POCKETS OF HEAVIER RAINFALL ESPECIALLY ACROSS NORTHERN NEVADA THROUGH THURSDAY. AS WE APPROACH THE WEEKEND THE AREA WILL BECOME DRIER WITH ISOLATED THUNDERSTORMS ACROSS NORTHERN NEVADA MAINLY NORTH OF INTERSTATE 80. && .SHORT TERM...TONIGHT THROUGH THURSDAY. ISOLATED TO SCATTERED THUNDERSTORMS ARE FORMING ACROSS THE CWA MAINLY WHERE SOME HEATING HAS OCCURRED. CAPE WILL APPROACH 1000 TO 1500 J/KG WHERE SOME HEATING IS OCCURRING WITH PW'S UP TO 1.25" ACROSS NORTHERN NEVADA WITH PW'S AROUND .75". THESE STORMS ARE VERY EFFICIENT RAIN PRODUCERS SO AREAS OF FLASH FLOODING ARE POSSIBLE. OPTED TO NOT EXTEND FLASH FLOOD WATCH FOR TOMORROW ALTHOUGH SOME LOCALIZED AREAS ACROSS NORTHERN NEVADA COULD RECEIVE HEAVY RAIN AND SOME FLASH FLOODING BUT DID NOT THINK THREAT WAS HIGH ENOUGH TO WARRANT A WATCH. TONIGHT THE LOW PRESSURE SYSTEM WILL MEANDER ACROSS NORTHERN NEVADA WITH RAINSHOWERS AND A FEW LIGHTNING STRIKES POSSIBLE WITH POCKETS OF HEAVIER RAIN MAINLY ACROSS NORTHERN ELKO COUNTY AND HUMBOLDT COUNTY. WEDNESDAY THE LOW PRESSURE WILL STILL HANG TOUGH ACROSS NORTHERN NEVADA WITH AREAS OF HEAVIER RAINFALL AND ISOLATED TO SCATTERED THUNDERSTORMS WITH PW'S OF AN INCH OR BETTER TO CONTINUE ACROSS NORTHERN NEVADA WITH PW'S OF .50 TO .75" ACROSS CENTRAL NEVADA WHERE LESS SHOWERS AND THUNDERSTORMS ARE EXPECTED. THURSDAY THE LOW PRESSURE TROUGH WILL FINALLY BEGIN TO PUSH EAST WITH BEST CHANCE OF THUNDERSTORMS ACROSS NORTHEAST NEVADA IN ELKO COUNTY. PW'S WILL BE SLIGHTLY ABOVE .75 IN NORTHEAST NEVADA WITH LOWER PW'S ELSEWHERE SO THUNDERSTORMS WILL BE LESS LIKELY ACROSS FAR WESTERN AND SOUTHERN PARTS OF THE CWA AS THE AIRMASS DRIES AND BECOME MORE STABLE. .LONG TERM...THURSDAY NIGHT THROUGH TUESDAY. SHORT WAVE ENERGY AND INSTABILITY WILL BRING A THREAT OF THUNDERSTORMS TO NORTHERN NV THROUGH THE WEEKEND. DIFFERENCES CROP UP BETWEEN THE GFS/EURO MONDAY AND TUESDAY WHICH WILL HAVE AN IMPACT ON THE SENSIBLE WEATHER. GFS HOLDS ON TO SOME MOISTURE AND INSTABILITY ACROSS NORTHEAST NV MONDAY WHILE THE EURO BRINGS A SLUG OF MOISTURE INTO NORTHERN AND CENTRAL NV FROM THE SOUTH AROUND FOUR CORNERS HIGH. THE GFS WAITS UNTIL TUESDAY TO BRING UP THIS MOISTURE BY WHICH TIME THE EURO PUSHES THE MOISTURE EAST OF NEVADA. .AVIATION...A VERY MOIST AIRMASS WILL BRING NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS TO NRN NV THROUGH THIS EVENING. CONDITIONS WILL DROP TO MVFR UNDER THE HEAVIER SHOWERS. ACROSS CENTRAL NV ISOLATED SHOWERS AND THUNDERSTORMS COULD IMPACT THE KELY TERMINAL THROUGH 03Z. && .FIRE WEATHER...WIDESPREAD SHOWERS AND ISOLATED TO SCATTERED THUNDERSTORMS WITH WETTING RAINS WILL CONTINUE ACROSS NORTHERN NEVADA WITH DRIER AIR MOVING INTO CENTRAL NEVADA AS WE APPROACH WEDNESDAY. BY THE WEEKEND MUCH DRIER CONDITIONS EXPECTED WITH ISOLATED THUNDERSTORMS ACROSS NORTHERN NEVADA MAINLY NORTH OF INTERSTATE 80. && .LKN WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 9 PM PDT THIS EVENING FOR HUMBOLDT COUNTY...NORTHERN ELKO COUNTY...NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY...RUBY MOUNTAINS/EAST HUMBOLDT RANGE... SOUTH CENTRAL ELKO COUNTY...SOUTHEASTERN ELKO COUNTY... SOUTHWESTERN ELKO COUNTY. && 90/91/91/90
In the hours before
Special weather statement, Aug 5, 1:52 PM PDT, 5 hours 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 152 PM PDT TUE AUG 5 2014 NVZ034-039-052115- RUBY MOUNTAINS AND EAST HUMBOLDT RANGE NV-SOUTH CENTRAL ELKO COUNTY NV- 152 PM PDT TUE AUG 5 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ELKO COUNTY UNTIL 215 PM PDT... AT 146 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13 MILES SOUTH OF CLOVER VALLEY...MOVING NORTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG WITH BRIEF HEAVY RAIN. USE CAUTION WHEN DRIVING PONDING OF WATER IS POSSIBLE ON ROADWAYS. * LOCATIONS IMPACTED INCLUDE... US HIGHWAY 93 SOUTH OF CLOVER VALLEY NEAR THE STATE ROUTE 229 INTERSECTION AS WELL AS STATE ROUTE 229 EAST OF RUBY VALLEY... && LAT...LON 4066 11523 4084 11493 4073 11479 4058 11510 TIME...MOT...LOC 2050Z 208DEG 15KT 4067 11497 RLC
Local storm report, Aug 5, 2:23 PM PDT, 4 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ELKO NV
223 PM PDT TUE AUG 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM DEBRIS FLOW 4 NW LEE 40.60N 115.66W
08/05/2014 ELKO NV LAW ENFORCEMENT
FLASH FLOOD AND DEBRIS FLOW ON LEE ROAD JUST OFF STATE
ROUTE 228. OFFICER ESTIMATED HALF MILE WIDE AREA OF
WATER...ROCK...DEBRIS FLOWING ACROS THE ROAD 1 TO 3 FEET
DEEP. EQUIPMENT WILL BE NEEDED TO REMOVE DEBRIS.
&&
JRMSpecial weather statement, Aug 5, 3:13 PM PDT, 4 hours 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 313 PM PDT TUE AUG 5 2014 NVZ039-052245- SOUTH CENTRAL ELKO COUNTY NV- 313 PM PDT TUE AUG 5 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ELKO COUNTY UNTIL 345 PM PDT... AT 309 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES SOUTHWEST OF PEQUOP SUMMIT...MOVING NORTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG WITH BRIEF HEAVY RAIN. HEAVY RAINFALL MAY CAUSE PONDING OF WATER ON ROADWAYS PLEASE USE CAUTION IF DRIVING IN THIS AREA. * LOCATIONS IMPACTED INCLUDE... PEQUOP SUMMIT...AND AREAS OF INTERSTATE 80 NEAR PEQUOP SUMMIT. && LAT...LON 4112 11471 4107 11446 4092 11460 4104 11477 TIME...MOT...LOC 2212Z 228DEG 16KT 4102 11460 RLC
Local storm report, Aug 5, 3:44 PM PDT, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ELKO NV
344 PM PDT TUE AUG 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM HEAVY RAIN NNW JARBIDGE 41.88N 115.44W
08/05/2014 U0.00 INCH ELKO NV PUBLIC
HEAVY RAINFALL PRODUCING MINOR FLOODING IN THE STREETS OF
JARBIDGE.
&&
JRMSpecial weather statement, Aug 5, 6:53 PM PDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
653 PM PDT TUE AUG 5 2014
NVZ040-060245-
NORTHWESTERN NYE COUNTY NV-
653 PM PDT TUE AUG 5 2014
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL NYE COUNTY UNTIL 745 PM
PDT...
AT 651 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR TONOPAH...MOVING NORTHEAST AT 5 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
TONOPAH...
U.S. HIGHWAY 6...U.S. HIGHWAY 95
STATE HIGHWAY 376...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 3816 11734 3832 11721 3813 11686 3804 11705
3804 11723
TIME...MOT...LOC 0153Z 226DEG 4KT 3805 11727
TURNERThe office that day
Everything else NWS Elko, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 5, 5:01 PM PDT | Areal Flood Advisory | LKN | Elko | 3 hr |
| Aug 5, 5:08 PM PDT | Flash Flood Warning | LKN | Elko | 3 hr |
| Aug 5, 5:54 PM PDT | Areal Flood Advisory | LKN | Nye | 3 hr |
| Aug 5, 6:42 PM PDT | Areal Flood Warning | LKN | Elko, Humboldt | 18 hr |
| Aug 5, 6:48 PM PDT | Areal Flood Advisory | LKN | Eureka, Lander | 3 hr |
| Aug 5, 6:53 PM PDT | Special Weather Statement | LKN | 52 min | |
| Aug 5, 7:30 PM PDT | Flash Flood Warning | LKN | Eureka, Lander | 3 hr |
| Aug 5, 8:02 PM PDT | Severe Thunderstorm Warning | LKN | Eureka, White Pine | 43 min |
| Aug 5, 8:07 PM PDT | Severe Thunderstorm Warning | LKN | Eureka, Nye, White Pine | 38 min |
| Aug 5, 8:19 PM PDT | Flash Flood Warning | LKN | Eureka, Nye, White Pine | 3 hr |
| Aug 5, 8:40 PM PDT | Severe Thunderstorm Warning | LKN | Eureka, Nye, White Pine | 50 min |
| Aug 5, 9:25 PM PDT | Special Weather Statement | LKN | White Pine | 65 min |
| Aug 5, 10:06 PM PDT | Flash Flood Warning | LKN | Nye | 3 hr |
| Aug 5, 10:11 PM PDT | Special Weather Statement | LKN | White Pine | 64 min |
| Aug 5, 10:46 PM PDT | Special Weather Statement | LKN | White Pine | 59 min |
| Aug 5, 11:00 PM PDT | Severe Thunderstorm Warning | LKN | White Pine | 30 min |
| Aug 6, 2:00 AM PDT | Flash Flood Watch | LKN | Elko, Eureka, Humboldt, Lander, White Pine | 18 hr |
| Aug 6, 11:57 AM PDT | Flash Flood Warning | LKN | Eureka | 6 hr |
| Aug 6, 12:20 PM PDT | Special Weather Statement | LKN | 40 min | |
| Aug 6, 12:46 PM PDT | Areal Flood Warning | LKN | Elko, Humboldt | 12 hr |
| Aug 6, 12:46 PM PDT | Special Weather Statement | LKN | 29 min | |
| Aug 6, 1:30 PM PDT | Special Weather Statement | LKN | 30 min | |
| Aug 6, 1:47 PM PDT | Special Weather Statement | LKN | 43 min | |
| Aug 6, 2:04 PM PDT | Special Weather Statement | LKN | 41 min | |
| Aug 6, 2:26 PM PDT | Special Weather Statement | LKN | Eureka | 49 min |
| Aug 6, 2:29 PM PDT | Special Weather Statement | LKN | 46 min | |
| Aug 6, 2:45 PM PDT | Severe Thunderstorm Warning | LKN | Eureka, White Pine | 45 min |
| Aug 6, 2:46 PM PDT | Special Weather Statement | LKN | 59 min | |
| Aug 6, 3:07 PM PDT | Flash Flood Warning | LKN | Eureka, White Pine | 3 hr |
| Aug 6, 3:15 PM PDT | Severe Thunderstorm Warning | LKN | Elko, White Pine | 45 min |
| Aug 6, 3:25 PM PDT | Special Weather Statement | LKN | Lander | 50 min |
| Aug 6, 3:28 PM PDT | Special Weather Statement | LKN | Eureka | 47 min |
| Aug 6, 3:29 PM PDT | Severe Thunderstorm Warning | LKN | Eureka, White Pine | 46 min |
| Aug 6, 3:33 PM PDT | Severe Thunderstorm Warning | LKN | Eureka, White Pine | 42 min |
| Aug 6, 3:49 PM PDT | Flash Flood Warning | LKN | Elko, White Pine | 4 hr |
| Aug 6, 3:54 PM PDT | Special Weather Statement | LKN | 66 min | |
| Aug 6, 3:54 PM PDT | Severe Thunderstorm Warning | LKN | White Pine | 26 min |
| Aug 6, 3:57 PM PDT | Severe Thunderstorm Warning | LKN | Eureka, Lander | 48 min |
| Aug 6, 4:01 PM PDT | Severe Thunderstorm Warning | LKN | Elko | 59 min |
| Aug 6, 4:09 PM PDT | Special Weather Statement | LKN | 36 min | |
| Aug 6, 4:27 PM PDT | Special Weather Statement | LKN | 33 min |
Nearby
Flash Flood Warnings in Nevada, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.